×

zbMATH — the first resource for mathematics

Relations of completeness. (English) Zbl 0114.13904

Keywords:
topology
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] G. Choquet: Une classe reguliere d’espaces de Baire. C. R. Acad. Paris, 260 (1958), 218 - 220. · Zbl 0078.14903
[2] E. Čech: On Bicompact Spaces. Ann. of Math. 38 (1937), 823-844. · Zbl 0017.42803
[3] Z. Frolík: Generalizations of the \(G_\delta\)-property of Complete Metric Spaces. Czechosl. Math. J. 10 (85), 1960, 359-379. · Zbl 0100.18701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.